American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46J15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 217 found      Go to page: 1 2 3 4 > >>

[1] Mohan Ravichandran and Onur Yavuz. Preduals of $H^{\infty}$ of finitely connected domains. Proc. Amer. Math. Soc. 142 (2014) 1641-1648.
Abstract, references, and article information   
View Article: PDF

[2] Eva A. Gallardo-Gutiérrez and Pamela Gorkin. Interpolating Blaschke products and angular derivatives. Trans. Amer. Math. Soc. 364 (2012) 2319-2337.
Abstract, references, and article information   
View Article: PDF

[3] Daniel Carando, Domingo García, Manuel Maestre and Pablo Sevilla-Peris. On the spectra of algebras of analytic functions. Contemporary Mathematics 561 (2012) 165-198.
Book volume table of contents   
View Article: PDF

[4] Gautam Bharali and Sushil Gorai. Uniform algebras generated by holomorphic and close-to-harmonic functions. Proc. Amer. Math. Soc. 139 (2011) 2183-2189. MR 2775396.
Abstract, references, and article information   
View Article: PDF

[5] K. M. Dyakonov. Blaschke products and nonideal ideals in higher order Lipschitz algebras. St. Petersburg Math. J. 21 (2010) 979-993. MR 2604546.
Abstract, references, and article information   
View Article: PDF

[6] Y. Choi and M. J. Heath. Characterizing derivations from the disk algebra to its dual. Proc. Amer. Math. Soc. 139 (2011) 1073-1080. MR 2745657.
Abstract, references, and article information   
View Article: PDF

[7] Evgueni Doubtsov. Fractional Cauchy transforms, multipliers and Cesàro operators. Proc. Amer. Math. Soc. 138 (2010) 663-673. MR 2557183.
Abstract, references, and article information   
View Article: PDF

[8] Alexander J. Izzo. A tetrachotomy for certain algebras containing the disc algebra. Proc. Amer. Math. Soc. 138 (2010) 623-627. MR 2557179.
Abstract, references, and article information   
View Article: PDF

[9] Sergei Treil and Brett D. Wick. Analytic projections, Corona problem and geometry of holomorphic vector bundles. J. Amer. Math. Soc. 22 (2009) 55-76. MR 2449054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David P. Blecher and Louis E. Labuschagne. Applications of the Fuglede-Kadison determinant: Szegö's theorem and outers for noncommutative $H^p$. Trans. Amer. Math. Soc. 360 (2008) 6131-6147. MR 2425707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Konstantin Dyakonov and Artur Nicolau. Free interpolation by nonvanishing analytic functions. Trans. Amer. Math. Soc. 359 (2007) 4449-4465. MR 2309193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Amol Sasane. Noncoherence of some rings of functions. Proc. Amer. Math. Soc. 135 (2007) 2107-2111. MR 2299487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Raymond Mortini. Infinite dimensional universal subspaces generated by Blaschke products. Proc. Amer. Math. Soc. 135 (2007) 1795-1801. MR 2286090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alexander J. Izzo. Algebras generated by the disc algebra and bounded harmonic functions. Proc. Amer. Math. Soc. 135 (2007) 1065-1071. MR 2262907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] N. K. Nikolski. Condition numbers of large matrices, and analytic capacities. St. Petersburg Math. J. 17 (2006) 641-682. MR 2173939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Andriy Zagorodnyuk. Spectra of algebras of entire functions on Banach spaces. Proc. Amer. Math. Soc. 134 (2006) 2559-2569. MR 2213733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Burglind Jöricke. Hausdorff dimension of Cantor sets and polynomial hulls. Proc. Amer. Math. Soc. 134 (2006) 1347-1354. MR 2199178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Kou Hei Izuchi. Cyclic vectors in the Fock space over the complex plane. Proc. Amer. Math. Soc. 133 (2005) 3627-3630. MR 2163599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] L. E. Labuschagne. A noncommutative Szegö theorem for subdiagonal subalgebras of von Neumann algebras. Proc. Amer. Math. Soc. 133 (2005) 3643-3646. MR 2163602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Alec L. Matheson and Michael I. Stessin. Cauchy transforms of characteristic functions and algebras generated by inner functions. Proc. Amer. Math. Soc. 133 (2005) 3361-3370. MR 2161161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] F. Behrouzi and H. Mahyar. Compact homomorphisms of URM algebras. Proc. Amer. Math. Soc. 133 (2005) 1205-1212. MR 2117223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Vern I. Paulsen and Dinesh Singh. Bohr's inequality for uniform algebras. Proc. Amer. Math. Soc. 132 (2004) 3577-3579. MR 2084079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jordi Pau. On a generalized corona problem on the unit disc. Proc. Amer. Math. Soc. 133 (2005) 167-174. MR 2085166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] C-H. Chu, R. V. Hügli and M. Mackey. The identity is isolated among composition operators. Proc. Amer. Math. Soc. 132 (2004) 3305-3308. MR 2073306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. Ülger. Erratum to ``Arens regularity of the algebra $A \hat{\otimes} B$''. Trans. Amer. Math. Soc. 355 (2003) 3839-3839. MR 1990177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Lizhong Peng and Jiman Zhao. Characterization of Clifford-valued Hardy spaces and compensated compactness. Proc. Amer. Math. Soc. 132 (2004) 47-58. MR 2021247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Xiaoman Chen and Shengzhao Hou. A Beurling-type theorem for the Fock space. Proc. Amer. Math. Soc. 131 (2003) 2791-2795. MR 1974336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Leiba Rodman, Ilya M. Spitkovsky and Hugo J. Woerdeman. Abstract band method via factorization, positive and band extensions of multivariable almost periodic matrix functions, and spectral estimation. Memoirs of the AMS 160 (2002) MR 1937823.
Book volume table of contents   

[29] Keiji Izuchi. Weak infinite products of Blaschke products. Proc. Amer. Math. Soc. 129 (2001) 3611-3618. MR 1860494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Keiji Izuchi. Douglas algebras which admit codimension 1 linear isometries. Proc. Amer. Math. Soc. 129 (2001) 2069-2074. MR 1825919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 217 found      Go to page: 1 2 3 4 > >>